MAUDE Adverse Event Report: ORTHO ORGANIZERS, INC. CARRIERE MOTION 3D COLORS CLASS II; ORTHODONTIC APPLIANCE

ORTHO ORGANIZERS, INC. CARRIERE MOTION 3D COLORS CLASS II; ORTHODONTIC APPLIANCE
Model Number 424-926RN
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code Tooth Fracture (2428)
Date of Event 01/09/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Ortho organizers, inc.Became aware on january 22nd, 2020 of an incident in (b)(6) where a patient's crown was broken during the removal of a bonded carriere motion orthodontic appliance.Ortho organizers received adverse event review questionnaire filled out by the dental clinic in question, the practice of (b)(6) dds, (b)(6) orthodontics.Manufacturer requested lot number and/or for the device to be returned for evaluation, but neither was received.Further investigation is not possible in this case.Tooth fracture during debonding is something that is inherent to orthodontic treatment, and cannot be implicitly attributed to a failure of the device.Incidents of tooth fracture related to debonding of carriere motion 3d appliances will continue to be tracked by the complaint handling procedure within the ortho organizers, inc.Quality management system.
 
Event or Problem Description
Doctor was removing the carriere motion orthodontic appliance from the patient's tooth and the incisal 1/3 of the crown broke off.No pulp exposure but she was extremely sensitive and will need a crown.Doctor removed the appliance using pin and ligature cutters as the patient was biting into a cotton roll.She applied pressure from the gingival and occlusal, and did not torque the tooth.Complaint received by ortho organizers, inc.On (b)(6) 2020.

Brand Name
CARRIERE MOTION 3D COLORS CLASS II
Common Device Name
ORTHODONTIC APPLIANCE
Manufacturer (Section D)
ORTHO ORGANIZERS, INC.
1822 aston ave
carlsbad, ca
MDR Report Key10693786
Report Number2081322-2020-00001
Device Sequence Number11503653
Product Code EJF
UDI-Device Identifier00190707023416
UDI-Public00190707023416
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 02/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number424-926RN
Device Catalogue Number424-926RN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2020
Initial Report FDA Received Date10/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age29 YR